A characterization of sufficiency

Bahadur, R. R. (1955) A characterization of sufficiency Annals of Mathematical Statistics, 26 (2). pp. 286-293. ISSN 0003-4851

PDF - Publisher Version

Official URL: http://www.projecteuclid.org/euclid.aoms/117772854...

Related URL: http://dx.doi.org/10.1214/aoms/1177728545


The main conclusion of this paper can be described as follows. Consider a statistical decision problem in which certain structural conditions are satisfied, and let T be a statistic on the sample space. Then the class of decision functions which depend on the sample point only through T is essentially complete if and only if T is a sufficient statistic. The structural conditions in question are satisfied in many estimation problems.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:27025
Deposited On:08 Dec 2010 12:49
Last Modified:17 May 2016 10:19

Repository Staff Only: item control page